# SDR CA150818010

- Difficulty date: August 14, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 14,228 hours
- Engine: Lyc T5317A
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Shaft
- Part number: XW20345
- Condition: Sheared
- Location: Wiper Motor
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SHAFT SHEARED DURING FLIGHT.  MOTOR ASSEMBLY REPLACED.
